# SDR CALA2016090900644

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 49,916 hours, 16,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A .50 CRACK IN THE REAR SPAR VERTICAL PRESSURE WEB AT WL 195.6 AND RBL 41.5.   REPAIRED IAW SRM 57-10-10 REP 3 ALT 2.
